Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 17, 2010, 8:15 PM CDT for Hancock County, Kossuth County, Iowa. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 17, 2010, 8:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Hancock County, IA, Kossuth County, IA
The radar
The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:15 PM CDT | TSTM WND GST 70 | Wesley, IA | 70 TO 80 MPH WIND GUST ESTIMATED... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:54 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1608 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
909 WFUS53 KDMX 180115 TORDMX IAC081-109-180145- /O.NEW.KDMX.TO.W.0022.100618T0115Z-100618T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 815 PM CDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN HANCOCK COUNTY IN NORTH CENTRAL IOWA... EAST CENTRAL KOSSUTH COUNTY IN NORTH CENTRAL IOWA... * UNTIL 845 PM CDT * AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES EAST OF ALGONA...OR 39 MILES NORTH OF FORT DODGE...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... BRITT AND WESLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IMMEDIATELY SEEK SHELTER IN A BASEMENT... OR IN AN INTERIOR ROOM OF A REINFORCED BUILDING. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE LOWEST SPOT AVAILABLE AND COVER YOUR HEAD. && LAT...LON 4324 9368 4304 9365 4304 9412 4312 9413 TIME...MOT...LOC 0116Z 256DEG 40KT 4308 9404 $$ SMALL
1 follow-up statement
402 WWUS53 KDMX 180139 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 839 PM CDT THU JUN 17 2010 IAC081-109-180148- /O.EXP.KDMX.TO.W.0022.000000T0000Z-100618T0145Z/ KOSSUTH IA-HANCOCK IA- 839 PM CDT THU JUN 17 2010 ...THE TORNADO WARNING FOR NORTHWESTERN HANCOCK AND EAST CENTRAL KOSSUTH COUNTIES WILL EXPIRE AT 845 PM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN AND EASTERN HANCOCK COUNTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 4324 9368 4304 9365 4304 9412 4312 9413 TIME...MOT...LOC 0138Z 256DEG 40KT 4314 9371 $$ SMALL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:45 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 17, 6:45 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 645 PM CDT THU JUN 17 2010 .SHORT TERM /TONIGHT/... STRONG SOUTHERLY FLOW WITH ABUNDANT MOISTURE CONTINUES TO SURGE INTO THE STATE THIS AFTERNOON AHEAD OF STRONG SHORTWAVE AND ASSOCIATED COLD FRONT EJECTING ACROSS THE CENTRAL TO NORTHERN PLAINS. SEVERAL CONCERNS RELATED TO SEVERE WEATHER AND HYDROLOGY LATE THIS AFTERNOON AND THIS EVENING. MODELS IN VERY GOOD AGREEMENT THROUGH FRIDAY MORNING...WITH THE NAM A LITTLE MORE AGGRESSIVE WITH THE QPF...BUT OVERALL WENT WITH THE A BLEND OF GFS/NAM/SREF. INITIATION EXPECTED BETWEEN 21 TO 00Z ACROSS NORTHWEST IOWA WITH A PRE-FRONTAL TROUGH OR POSSIBLY WEAK DRY LINE SURGING INTO EASTERN SOUTH DAKOTA AND NORTHEAST NEBRASKA. SURFACE DEW POINTS RANGE IN THE LOWER TO MIDDLE 70S OVER THE WESTERN HALF OF THE STATE. UNCAPPED LARGE AREA OF MUCAPE VALUES RANGING FROM 1500 TO NEAR OVER 4000 J/KG...WITH 0-3 KM CAPE RANGING 50-200 J/KG ACCORDING TO THE SREF. IMPRESSIVE SHEAR VALUES...0-6KM BULK SHEAR 30-45KTS...0-1KM SHEAR RANGING AROUND 25 KTS. THIS COMBINED WITH HIGH HELICITY VALUES AND LCL HEIGHTS AROUND 2000 FEET WILL LEAD TO THE POTENTIAL FOR TORNADIC SUPERCELLS WITH INITIAL DEVELOPMENT LATE THIS AFTERNOON INTO THE EARLY EVENING. LATER TONIGHT...WITH LLJ DEVELOPING AND COLD FRONT ENTERING THE WESTERN PORTION OF THE STATE...EXPECTING MERGING INTO MORE OF A LINEAR STORM TYPE. CORFIDI VECTORS HAVE STORMS DEVELOPING SOUTH AND EAST...AND STORM MOTION VECTORS COINCIDE WITH THE SOUTHEAST MOVEMENT. EXPECTING DAMAGING WINDS TO BE THE MAIN THREAT LATER THIS EVENING INTO THE OVERNIGHT HOURS AS MCS MAINTENANCE PROBABILITY OVER 80 PERCENT BY TONIGHT. PW RANGE IN THE 1 TO 2 INCHES TONIGHT...ESPECIALLY ACROSS THE SOUTH WHERE THINKING THE MCS WILL PROPAGATE ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE CWA. WITH 3HR-FFG RANGING UNDER 2INCHES OVER MUCH OF THE SOUTHERN HALF OF THE CWA...ISSUED FFA THROUGH 12Z FRIDAY AS IT WILL NOT TAKE MUCH TO GET SOME FLOODING ISSUES OVER THE SOUTH. .LONG TERM /FRIDAY THROUGH THURSDAY/... VERY ACTIVE PATTERN THROUGHOUT DAYS 2-7. STRONG UPPER TROUGH MOVING ENE INTO SRN CANADA TONIGHT AND FRIDAY PUSHING SYNOPTIC FRONTAL BOUNDARY INTO NRN PLAINS AND ACROSS IA. UPPER PATTERN BECOMES ALMOST ZONAL LATE THIS WEEKEND OVER THE UPPER MIDWEST NORTH OF LARGE UPPER RIDGE OVER THE SOUTHERN CONUS. ATMOSPHERE SHOULD RECOVER QUICKLY ON FRIDAY IN THE WAKE OF TONIGHT/S THUNDERSTORMS SETTING UP ANOTHER ROUND OF STORMS FOR FRIDAY AND FRIDAY NIGHT. IF THE FRONT PUSHES SOUTH OF IA FRIDAY NIGHT INTO SATURDAY...THERE MIGHT BE A 18-24 HOUR BREAK IN THE PRECIPITATION. MOISTURE AND THE BOUNDARY RETURN SATURDAY NIGHT AND SUNDAY. SEE NO REASON WHY A MCS WILL NOT DEVELOP NEAR WRN IA OR POINTS WEST SATURDAY AFTERNOON AND EVENING AND THEN MOVE EAST ACROSS IA LATE SATURDAY NIGHT AND SUNDAY. AFTER THAT...OVERALL PATTERN REMAINS THE SAME BUT THE DETAILS BECOME INCREASINGLY DIFFICULT DUE TO ALL OF THE CONVECTION. FORECASTED PERSISTENCE WITH SLIGHTLY HIGHER PCPN PROBABILITIES AT NIGHT VS DAY. TEMPERATURES NOT A HUGE CONCERN. WENT A LITTLE COOLER SATURDAY AND SUNDAY. SATURDAY SINCE IA SHOULD BE NORTH OF THE FRONT AND SUNDAY DUE TO CLOUDS AND PCPN. WILL ISSUE ESF FOR ALL OF THE FORECAST RAIN AND POTENTIAL FLOOD/FLASH FLOOD ISSUES. && .AVIATION... 18/00Z...THUNDERSTORM ACTIVITY ALREADY IN PROGRESS ACROSS THE NORTHWESTERN CWA...WITH ONLY IMMINENT THREATS TOWARD KMCW AND POSSIBLY KFOD. ACTIVITY TRYING TO GET GOING ACROSS WEST CENTRAL IOWA INTO SOUTHWEST IOWA...AND APPEARS IT WILL BECOME MORE VIGOROUS IN THE NEXT FEW HOURS. THEREFORE EXPECT A LINE TO DEVELOP AND MOVE THROUGH MOST TAF SITES BY LATE EVENING INTO THE EARLY MORNING HOURS. HAVE TRIED TO TIME WITH VCTS/CB MENTIONS AT THIS TIME...WITH FURTHER REFINEMENT COMING AS ACTIVITY DEVELOPS FURTHER. OTHERWISE BOUNDARY TO STALL OUT ACROSS SOUTHERN IOWA...AND MAY LINGER LONGER INTO THE EARLY MORNING HOURS ACROSS KOTM. EXPECT A QUIETER LATTER PORTION OF THE TAF PERIOD...WITH REDEVELOPMENT POSSIBLE BY LATE FRIDAY AFTERNOON. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-CASS-CLARKE-DALLAS- DAVIS-DECATUR-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE- POLK-POWESHIEK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM...KLP LONG TERM...JAJ AVIATION...MJB
Hazardous weather outlook, Jun 17, 7:02 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 702 PM CDT THU JUN 17 2010 IAZ004>007-015>017-023>028-033>039-190015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 702 PM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SIGNIFICANT SEVERE WEATHER IS POSSIBLE ACROSS NORTHERN IOWA TONIGHT. BEFORE 900 PM...THERE WILL BE A THREAT OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...ESPECIALLY WEST OF I35. AFTER 900 PM...WIDESPREAD SEVERE WEATHER IS POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. A FEW OF THE STORMS MAY BE SEVERE...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. HEAVIEST RAINFALL IS MOST LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY MORNING...WHEN SEVERAL INCHES MAY FALL IN SOME AREAS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY UNTIL MIDNIGHT. IAZ044>050-057>062-070>075-081>086-092>097-190015- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 702 PM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL INCREASE ACROSS WESTERN AND AND THEN MOVE EAST ACROSS CENTRAL AND SOUTHERN IOWA TONIGHT. THE PRIMARY SEVERE THREAT IS LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS POSSIBLE WEST IF I35 BEFORE 1000 PM. AT THE NIGHT GOES ON...HEAVY RAIN WILL ALSO BECOME A THREAT WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FROM 1000 PM THROUGH FRIDAY MORNING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. A FEW OF THE STORMS MAY BE SEVERE...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. HEAVIEST RAINFALL IS MOST LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY MORNING...WHEN SEVERAL INCHES MAY FALL IN SOME AREAS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT.
In the hours before
Local storm report, Jun 17, 6:10 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
610 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TORNADO 2 E RAKE 43.48N 93.88W
06/17/2010 WINNEBAGO IA FIRE DEPT/RESCUE
RELAYED BY BUFFALO CENTER FIRE DEPT. FROM RAKE FIRE DEPT.
&&Local storm report, Jun 17, 6:22 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TORNADO 6 E RAKE 43.48N 93.81W
06/17/2010 WINNEBAGO IA BROADCAST MEDIA
CONE TORNADO. FROM KAAL
&&
PODRAZIKLocal storm report, Jun 17, 7:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 6 S AYRSHIRE 42.95N 94.83W
06/17/2010 E0.88 INCH PALO ALTO IA BROADCAST MEDIA
NICKEL AND HEAVY RAIN
&&
JBLocal storm report, Jun 17, 7:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
740 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FUNNEL CLOUD 15 E EMMETSBURG 43.11N 94.38W
06/17/2010 KOSSUTH IA STORM CHASER
ROTATING RAIN CURTAINS...BRIEF FUNNEL
&&
JBLocal storm report, Jun 17, 7:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 W CYLINDER 43.09N 94.57W
06/17/2010 E0.88 INCH PALO ALTO IA BROADCAST MEDIA
REPORTED BY KICD RADIO
&&
JJOHNSONSpecial weather statement, Jun 17, 7:48 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 748 PM CDT THU JUN 17 2010 IAZ005-006-015-016-023-024-033-034-044-045-180200- KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC- CALHOUN-CRAWFORD-CARROLL- INCLUDING THE CITIES OF...ALGONA...FOREST CITY...EMMETSBURG... GARNER...POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY... DENISON...CARROLL 748 PM CDT THU JUN 17 2010 A LINE OF THUNDERSTORMS STRETCHING FROM NORTHWEST OF ALGONA SOUTHWESTWARD TO NEAR SAC CITY AND DENISON...WILL CONTINUE TO PROGRESS EASTWARD ACROSS THE AREA THROUGHOUT THE NEXT HOUR OR TWO. AT THIS TIME STRONG WINDS OF 40 TO 50 MPH...HAIL AT LEAST THE SIZE OF NICKELS CAN BE EXPECTED WITH THE THUNDERSTORM ACTIVITY. SOME OF THE STORMS ARE ROTATING...WITH FUNNEL CLOUDS HAVING BEEN REPORTED EARLIER WITH STORMS ACROSS PALO ALTO COUNTY. MJB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:09 PM CDT | Tornado Warning | DMX | Palo Alto | 36 min |
| Jun 17, 7:42 PM CDT | Tornado Warning | DMX | Kossuth | 33 min |
| Jun 17, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 58 min |
| Jun 17, 7:49 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 41 min |
| Jun 17, 7:52 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 38 min |
| Jun 17, 8:30 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Webster, Wright | 45 min |
| Jun 17, 8:35 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 55 min |
| Jun 17, 8:53 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 52 min |
| Jun 17, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 44 min |
| Jun 17, 9:06 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 54 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 45 min |
| Jun 17, 9:38 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Wright | 37 min |
| Jun 17, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 43 min |
| Jun 17, 10:08 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 52 min |
| Jun 17, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 45 min |
| Jun 17, 10:20 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin, Wright | 55 min |
| Jun 17, 11:19 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 41 min |
| Jun 17, 11:57 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 48 min |
| Jun 18, 8:01 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 44 min |
| Jun 18, 8:33 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Greene | 57 min |
| Jun 18, 8:36 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 54 min |
| Jun 18, 9:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 67 min |
| Jun 18, 9:22 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie, Polk | 53 min |
| Jun 18, 9:31 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Clarke, Madison, Union and 1 more | 59 min |
| Jun 18, 9:45 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 45 min |
| Jun 18, 10:13 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Mahaska, Marion, Monroe and 2 more | 62 min |
| Jun 18, 10:30 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 60 min |
| Jun 18, 11:11 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 49 min |
| Jun 18, 11:54 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 36 min |
| Jun 18, 12:09 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 51 min |
| Jun 18, 12:25 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster | 50 min |
| Jun 18, 12:59 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 42 min |
| Jun 18, 1:06 PM CDT | Severe Thunderstorm Warning | DMX | Pocahontas | 39 min |
| Jun 18, 1:19 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 41 min |
| Jun 18, 1:59 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 46 min |
| Jun 18, 2:37 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster, Wright | 38 min |
| Jun 18, 2:41 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 49 min |
| Jun 18, 3:10 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 50 min |
| Jun 18, 3:22 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 32 more | 9 hr |
| Jun 18, 3:34 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 41 min |
| Jun 18, 4:33 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Marshall, Story | 28 min |
| Jun 18, 4:37 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 33 min |
| Jun 18, 4:41 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Polk, Warren | 49 min |
| Jun 18, 4:42 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 48 min |
| Jun 18, 4:49 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 26 min |
| Jun 18, 5:00 PM CDT | Tornado Warning | DMX | Madison, Warren | 35 min |
| Jun 18, 5:09 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 51 min |
| Jun 18, 5:11 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 18, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 43 min |
| Jun 18, 5:21 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 51 min |
| Jun 18, 5:51 PM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 18, 5:52 PM CDT | Tornado Warning | DMX | Marion, Monroe | 38 min |
| Jun 18, 5:59 PM CDT | River Flood Warning | DMX | Humboldt | 10 hr |
| Jun 18, 6:02 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Warren | 43 min |
| Jun 18, 6:05 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 40 min |
| Jun 18, 6:07 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 38 min |
| Jun 18, 6:09 PM CDT | Flash Flood Warning | DMX | Tama | 4 hr |
| Jun 18, 6:21 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 39 min |
| Jun 18, 6:22 PM CDT | Areal Flood Advisory | DMX | Marion | 3 hr |
| Jun 18, 6:53 PM CDT | Areal Flood Advisory | DMX | Clarke, Union | 3 hr |
| Jun 18, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Ringgold, Union | 51 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Mahaska, Monroe, Wapello | 47 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.